Solution of an inverse Cauchy problem by the quasireversibility method
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1981), pp. 36-38
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1981_6_a5,
author = {I. V. Mel'nikova},
title = {Solution of an inverse {Cauchy} problem by the quasireversibility method},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {36--38},
year = {1981},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1981_6_a5/}
}
I. V. Mel'nikova. Solution of an inverse Cauchy problem by the quasireversibility method. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1981), pp. 36-38. http://geodesic.mathdoc.fr/item/IVM_1981_6_a5/